Authors: Baralić, Đorđe 
Grujić, Vladimir
Title: Quasitoric manifolds and small covers over properly coloured polytopes: Immersions and embeddings
Journal: Sbornik Mathematics
Volume: 207
Issue: 4
First page: 479
Last page: 489
Issue Date: 1-Jan-2016
Rank: M22
ISSN: 1064-5616
DOI: 10.1070/SM8401
Abstract: 
We construct small covers and quasitoric manifolds over n-dimensional simple polytopes which allow proper colourings of facets with n colours. We calculate the Stiefel-Whitney classes of these manifolds as obstructions to immersions and embeddings into Euclidean spaces. The largest dimension required for embedding is achieved in the case n is a power of two.
Keywords: Colourings | Embeddings | Quasitoric manifolds | Simple polytopes | Stiefel-Whitney classes
Publisher: Turpion
Project: Geometry and Topology of Manifolds, Classical Mechanics and Integrable Dynamical Systems 
Topology, geometry and global analysis on manifolds and discrete structures 

Show full item record

SCOPUSTM   
Citations

1
checked on Jun 21, 2024

Page view(s)

56
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.